Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Aug 14, 2012, 7:21 PM EDT for Mifflin County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2012, 7:21 PM EDT (23:21 UTC)
- Expired
- Aug 14, 2012, 8:15 PM EDT
- In force
- 54 min
- Issued by
- NWS State College, PA
County Mifflin County, PA
The radar
The State College radar (KCCX), 42 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1166 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
684 WWUS81 KCTP 142321 SPSCTP SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 721 PM EDT TUE AUG 14 2012 PAZ019-026>028-150015- HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-SOUTHERN CENTRE PA- 721 PM EDT TUE AUG 14 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JUNIATA...MIFFLIN... NORTHEASTERN HUNTINGDON AND SOUTH CENTRAL CENTRE COUNTIES... AT 715 PM EDT...A STRONG THUNDERSTORM WAS NEAR ALLENSVILLE...MOVING NORTHEAST AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT ALLENSVILLE...MCALEVYS FORT...BELLEVILLE... BURNHAM AND ALFARATA. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE 322...ROUTE 322/22...ROUTE 522. LAT...LON 4088 7751 4060 7729 4039 7788 4055 7800 $$ FORECASTER: MARTIN
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 14, 5:16 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Aug 14, 5:16 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 516 PM EDT TUE AUG 14 2012 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL PUSH ACROSS WESTERN PENNSYLVANIA LATE TODAY AND TONIGHT...THEN MOVE THROUGH THE EASTERN PART OF THE STATE ON WEDNESDAY. COLDER AIR ALOFT WILL MOVE ACROSS THE REGION WEDNESDAY HELPING TO CREATE A FEW AFTERNOON SHOWERS AND THUNDERSTORMS...MAINLY ACROSS THE EASTERN HALF OF THE STATE. FAIR WEATHER WILL RETURN FOR THURSDAY AS AN AREA OF HIGH PRESSURE DRIFTS OVERHEAD. ANOTHER... STRONGER COLD FRONT WILL PUSH THROUGH THE STATE ON FRIDAY. AN ANOMALOUS UPPER LEVEL TROUGH WILL LIKELY BE OVER THE NORTHEAST CONUS THIS WEEKEND...ACCOMPANIED BY DRIER AND COOL CONDITIONS. && CONT.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SURFACE COLD FRONT CONTINUES TO SLIDE SLOWLY TO THE EAST FROM CENTRAL OHIO ATTM...WITH A WEAK 1011MB MESO LOW ALONG IT NEAR KCMH. VISIBLE SAT LOOP SHOWS THAT PRACTICALLY ALL OF THE EARLIER...THICKER CLOUD COVER HAS DISSOLVED ACROSS THE LOWER SUSQ VALLEY...WHILE THE CONVECTIVE TEMP HAS BEEN REACHED OVER THE PAST 60-90 MINUTES IN MOST OTHER LOCATIONS WITH A FEW/ISOLATED STRONG TSRA SPRINGING UP ACROSS THE SCENT AND WESTERN MTNS OF THE THE STATE. HOURLY MESO ANALYSIS OF MIXED-LAYER CAPE SHOWS A WELL-DEFINED AXIS OF INSTABILITY FORMING FROM NEAR KHGR TO KIPT...WHERE SKIES HAVE BECOME ESSENTIALLY SCT WITH SFC DEWPOINTS IN THE MID/UPR 60S AND RELATIVELY JUICY PWATS OF 1.50-1.75 INCH. MIXED LAYER CAPES ARE 1000-1500 J/KG IN THIS RIBBON. THE SECOND AREA OF LARGE SCALE CONVERGENCE...BUT SOMEWHAT LESSER CAPE VALUES..WILL SUPPORT SHRA/TSRA DEVELOPMENT CLOSER TO THE APPROACHING COLD FRONT ACROSS THE WRN MTNS OVER THE NEXT FEW HOURS. HRRR MODEL SHOWS THE ISOLATED TO SCT TSRA IN THESE AREAS CONGEALING INTO ONE OR MORE BKN LINES OF STRONG TO POTENTIALLY SVR TSRA ACROSS THE CENTRAL ZONES AND SUSQ VALLEY EARLY THIS EVENING. AS THE CFRONT SLOWS ITS EAST PROGRESS OVERNIGHT...AND A FEW WEAK SHORTWAVES RIPPLE NEWD OVERHEAD SOME TRAINING OF THE CONVECTION WILL LIKELY OCCUR AND PRODUCE LOCALLY HEAVY RAIN OF 1-2 INCHES ACROSS THE EASTERN THIRD OF THE CWA. ELSEWHERE ACROSS CENTRAL AND WESTERN PENN...BASIN AVG QPF WILL BE SEVERAL TENTHS OF AN INCH...TO LOCALLY 0.75-1.00. TEMPS WILL COOL INTO THE MID/UPR 50S FOR LOWS ACROSS THE LAURELS AND NW MTNS...JUST IN THE WAKE OF THE CFRONT...WHILE CENTRAL AND ERN SECTIONS OF THE STATE SEE MIN TEMPS BETWEEN 60-65F. ANY PARTIAL CLEARING TONIGHT WILL COMBINE WITH THE LIGHT WIND TO PRODUCE AREAS OF 1/2-1SM FOG AFTER MIDNIGHT. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... THE INITIAL SFC COLD FRONT WILL EDGE ITS WAY TO ERN PENN DURING THE MIDDAY HOURS WEDNESDAY...WHILE A SECONDARY/DEEPER PUSH OF COOLER AIR WILL MOVE TWD THE SUSQ DURING THE LATE AFTERNOON. WILL LIMIT THE HIGHEST POPS TO 40-50 PERCENT WEDNESDAY ACROSS THE EAST...AND BROAD-BRUSH APPROX 30 PERCENT POPS ELSEWHERE AS A THERMAL TROUGH AT 700 MB APPROACHES FROM THE WEST LATER IN THE AFTERNOON. THE RELATIVE POTENT UPPER SHORTWAVE PASSING ACROSS THE AREA DURING TIME OF MAX HEATING WILL LIKELY PRODUCE SCT PM TSRA...ESPECIALLY ACROSS CENTRAL AND EASTERN PA...WHERE MARGINAL LOW LVL MOISTURE IS PROGGED TO REMAIN. CLOUD COVER WILL AVERAGE 60-70 PERCENT IN MOST AREAS...THOUGH PERIODS OF MORE OVC SKIES COULD OCCUR ACROSS THE WRN MTNS FROM OROGRAPHIC LIFT VIA THE 5-8 KTS WNW FLOW. MAX TEMPS WILL BE QUITE SIMILAR TO TUESDAY/S...IN THE LOWER TO MID 70S ACROSS THE HIGHER TERRAIN OF THE NORTH AND WEST...AND LOWER TO MID 80S IN THE SUSQ VALLEY AND SCENT PENN. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... ANY EVENING TSRA ACROSS THE EASTERN HALF OF THE STATE WILL DIMINISH WED NITE...AS THE SHORTWAVE PASSES EAST OF PA AND A MUCH DRIER AIR OVERSPREADS THE REGION. GEFS PWATS WITH THAT AIRMASS ARE WELL BELOW NORMAL. HIGH PRES AND ASSOC DRY AIR MASS SHOULD PROVIDE THE REGION WITH ABUNDANT SUNSHINE AND LGT WINDS ON THURSDAY. ENS MEAN 8H TEMPS SUPPORT HIGHS FROM NR 80F OVER THE ALLEGHENY HIGHLANDS TO THE M80S IN THE VALLEYS. THE MED RANGE PROGS INDICATE A DEEPENING LOW OVER CENTRAL CANADA WHICH PUSHES A COLD FRONT THROUGH THE GREAT LAKES AND INTO THE STATE ON FRIDAY. HOWEVER...A WEST-EAST SFC RIDGE OVER THE SERN STATES WILL LIKELY SLOW THE FRONT AND DRAG IT TO A CRAWL AS IT GETS TO PA...LAYING OUT NE-SW. THE BEST MSTR STAYS TO THE SOUTH OF THE MID-ATLANTIC REGION. GEFS PWATS AND CAPES INCREASE FRIDAY AS THE NEXT TROUGH AND ACCOMPANYING FRONT PROPAGATE THROUGH. WITH THE WEST TO NORTHWESTERLY FLOW...THERE SHOULD BE ENOUGH INSTABILITY AND FRONTAL FORCING TO EXIST EVEN FAR AWAY FROM THE UPPER DYNAMICS TO INCLUDE TS IN THE FCST. THE FRONT WILL SLOWLY CLEAR THE AREA EARLY IN THE WEEKEND. LINGERING PRECIPITATION IS POSSIBLE EARLY ON SATURDAY. AN ANOMALOUS UPPER LVL TROUGH OVER THE NORTHEAST CONUS SIGNALS SLIGHTLY BLW NORMAL TEMPS THIS WEEKEND WITH ECMWF ENS MEAN 8H TEMPS POINTING TOWARD HIGHS MOSTLY IN THE 70S. BULK OF MED RANGE GUIDANCE ALSO POINTS TOWARD DRY WX OVER THIS WEEKEND WITH SFC HIGH PRES RIDGE PARKED OVR THE STATE. DEPENDING ON THE POSITION OF THAT RIDGE...A WEAK JET WILL BE MOVING THROUGH THE REGION...WHICH DEPENDING ON ITS POSITION COULD ALLOW FOR A PV ANOMALY TO KICK UP A SCATTERED SHOWER OR ISOLATED THUNDERSTORM. AS SUCH...HAVE INCLUDED CHANCE POPS FOR THAT PROBABILITY. && .AVIATION /21Z TUESDAY THROUGH SUNDAY/... MINOR ADJUSTMENTS TO 21Z TAFS. WDLY SCT STORMS ALL AREAS... AT LEAST FOR A FEW MORE HOURS. NOT MUCH WIND ALOFT...MAIN ISSUE WILL BE LIGHTNING AND HEAVY RAIN. NO CLEAR CUT AREAS TO TAKE OUT MENTION OF STORM OUT AT THIS PT. EARLIER DISCUSSION BELOW. MOST AIRFIELDS WILL SEE VFR CONDITIONS THROUGH MID EVENING WITH BRIEF REDUCTIONS TO MVFR OR IFR VSBYS AND CIGS IN SHRA/TSRA. A FEW ROUNDS OF SHOWERS AND TSTMS ARE LIKELY AT ALL LOCATIONS LATE THIS AFTERNOON AND THIS EVENING WITH THE APPROACH OF A COLD FRONT. MOIST LLVL AIR FROM MDTLY HIGH DEWPOINTS...AND THE LATE DAY/EVENING RAINFALL WILL COMBINE WITH LIGHT WIND AND PARTIAL CLEARING TO DEVELOP AREAS OF 1/2-1SM FOG AND IFR TO LIFR CIGS LATE TONIGHT THROUGH THE MID MORNING HOURS WEDNESDAY. CONDITIONS WILL GRADUALLY IMPROVE TO MAINLY MVFR BY LATE WEDNESDAY MORNING...FOLLOWED BY MAINLY VFR AFTER 17Z. OUTLOOK... THU...A.M. FOG AND MVFR VSBYS EARLY...OTHERWISE VFR. FRI...REDUCED CONDS LIKELY IN PERIODS OF SHOWERS/TSRA WITH A STRONG COLD FRONT APPROACHING FROM THE WEST. SAT AND SUN...MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...FITZGERALD/CERU AVIATION...LAMBERT/MARTIN
Hazardous weather outlook, Aug 14, 6:33 AM EDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 633 AM EDT TUE AUG 14 2012 PAZ006-011-012-017>019-025>028-034>037-041-042-045-046-049>053- 056>059-063>066-151045- POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 633 AM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING IN ADVANCE OF AN APPROACHING COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD CONTAIN DAMAGING WIND GUSTS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-005-010-024-033-151045- WARREN-MCKEAN-ELK-CAMBRIA-SOMERSET- 633 AM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 14, 5:19 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
519 PM EDT TUE AUG 14 2012
PAZ065-142200-
YORK PA-
519 PM EDT TUE AUG 14 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN YORK COUNTY...
AT 514 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORRISVILLE...MOVING
NORTH AT 10 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT FAWN GROVE AND FELTON.
LAT...LON 3976 7665 3997 7666 3996 7648 3992 7640
3990 7638 3987 7638 3985 7636 3971 7639
3972 7664
FORECASTER: STEINBUGLSpecial weather statement, Aug 14, 5:30 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 530 PM EDT TUE AUG 14 2012 PAZ028-056-142215- JUNIATA PA-PERRY PA- 530 PM EDT TUE AUG 14 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JUNIATA AND WEST CENTRAL PERRY COUNTIES... AT 528 PM EDT...A STRONG THUNDERSTORM WAS NEAR PERULACK...MOVING NORTHEAST AT 10 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT HONEY GROVE. LAT...LON 4053 7755 4038 7741 4032 7769 4037 7773 FORECASTER: STEINBUGL
Special weather statement, Aug 14, 6:04 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
604 PM EDT TUE AUG 14 2012
PAZ065-142245-
YORK PA-
604 PM EDT TUE AUG 14 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YORK COUNTY...
AT 601 PM EDT...A STRONG THUNDERSTORM WAS JUST SOUTH OF THE MARYLAND
BORDER TO THE WEST OF SHREWSBURY...MOVING NORTH AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT NEW FREEDOM...GLEN ROCK...LOGANVILLE
AND JACOBUS.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 15.
LAT...LON 3993 7679 3993 7656 3978 7646 3972 7655
3972 7691
FORECASTER: DANGELOSpecial weather statement, Aug 14, 6:36 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
636 PM EDT TUE AUG 14 2012
PAZ065-066-142315-
LANCASTER PA-YORK PA-
636 PM EDT TUE AUG 14 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL YORK AND
NORTHWESTERN LANCASTER COUNTIES...
AT 634 PM EDT...A STRONG THUNDERSTORM WAS NEAR BAINBRIDGE...MOVING
NORTHEAST AT 10 MPH. A SECOND STORM WAS DEVELOPING NEAR LITITZ AND
BRICKERVILLE.
WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON
ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES
ON SMALL STREAMS AND CREEKS. THESE STORMS WILL ALSO AFFECT
MAYTOWN...ELIZABETHTOWN AND MOUNT JOY.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 267
AND 276.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 30...ROUTE 222...ROUTE 322...STATE ROAD 501.
LAT...LON 4002 7664 4010 7676 4013 7674 4012 7672
4016 7669 4015 7668 4017 7666 4017 7664
4019 7660 4027 7628 4009 7614
FORECASTER: DANGELOSpecial weather statement, Aug 14, 7:03 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 703 PM EDT TUE AUG 14 2012 PAZ064-065-150000- ADAMS PA-YORK PA- 703 PM EDT TUE AUG 14 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ADAMS AND SOUTHERN YORK COUNTIES... AT 701 PM EDT...A STRONG THUNDERSTORM WAS NEAR LITTLESTOWN...MOVING NORTHEAST AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT PARKVILLE...CODORUS...SPRING GROVE... LOGANVILLE AND JACOBUS. THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 17. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 94... STATE ROAD 97. LAT...LON 3976 7716 4002 7654 3972 7632 3972 7713 FORECASTER: MARTIN
Special weather statement, Aug 14, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 721 PM EDT TUE AUG 14 2012 PAZ019-026>028-150015- HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-SOUTHERN CENTRE PA- 721 PM EDT TUE AUG 14 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JUNIATA...MIFFLIN... NORTHEASTERN HUNTINGDON AND SOUTH CENTRAL CENTRE COUNTIES... AT 715 PM EDT...A STRONG THUNDERSTORM WAS NEAR ALLENSVILLE...MOVING NORTHEAST AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT ALLENSVILLE...MCALEVYS FORT...BELLEVILLE... BURNHAM AND ALFARATA. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE 322...ROUTE 322/22...ROUTE 522. LAT...LON 4088 7751 4060 7729 4039 7788 4055 7800 FORECASTER: MARTIN
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 2:22 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland | 83 min |
| Aug 14, 2:41 PM EDT | Special Weather Statement | CTP | Bedford | 34 min |
| Aug 14, 3:13 PM EDT | Special Weather Statement | CTP | Fulton | 47 min |
| Aug 14, 4:56 PM EDT | Special Weather Statement | CTP | Fulton | 34 min |
| Aug 14, 5:19 PM EDT | Special Weather Statement | CTP | York | 41 min |
| Aug 14, 5:29 PM EDT | Areal Flood Advisory | CTP | Lancaster | 2 hr |
| Aug 14, 5:30 PM EDT | Special Weather Statement | CTP | Juniata | 45 min |
| Aug 14, 6:04 PM EDT | Special Weather Statement | CTP | York | 41 min |
| Aug 14, 6:36 PM EDT | Special Weather Statement | CTP | Lancaster | 39 min |
| Aug 14, 6:52 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 53 min |
| Aug 14, 7:03 PM EDT | Special Weather Statement | CTP | York | 57 min |
| Aug 14, 7:11 PM EDT | Areal Flood Advisory | CTP | Huntingdon | 94 min |
| Aug 14, 7:17 PM EDT | Areal Flood Advisory | CTP | Lancaster | 118 min |
| Aug 14, 7:32 PM EDT | Special Weather Statement | CTP | Dauphin | 28 min |
| Aug 14, 7:34 PM EDT | Special Weather Statement | CTP | York | 56 min |
| Aug 14, 7:38 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon | 37 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.